# SDR UALA2013041002424

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 41,267 hours, 16,964 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRIM BY 29F IS TORN.  FLOOR TRIM HAS BEEN REMOVED, OKAY TO CONTINUE. PARTS: 110-3219  (ABS5310-01 - PROFILE)  LOB: N
